# SDR ASOA2013092609101

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLSHOOTING SERVICE DOOR INDICATION,  FOUND TWO BRAKE SPLICES ON PANEL 232BZ. REMOVED BROKEN SPLICE BY CUTTING WIRES AWAY FROM SPLICE IAW ESPM 20-16-00.  INSTALLED NEW SPLICE BY CRIMPING PINS AND INSTALLING THEM INTO THE NEW SPLICE IAW ESPM 20-16-00.  THIS REPAIR IS CLASSIFIED AS A MAJOR/MINOR REPAIR IAW SOP 5702.
